# SDR WX0A2024080532142

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 51,055 hours, 17,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) NO 1 SIDE WINDOW EXIT SING ISN'T ILLUMINATED.  PERFORMED TSM 33-51-00-810-837-A. FOUND HIGH RESISTANCE AT THE L/H OVERWING EXIT SIGN GROUND WIRE. FOLLOWED GROUND WIRE TO LOOSE TERMINAL SCREW. TIGHTENED LOOSE TERMINAL SCREW IAW ESPM 20-44-52-01 AND ESPM 20-51-50-02. RESISTANCE CHECK SATISFACTORY. EXIT LIGHT SIGN OPS CHECK GOOD. ACFT OK FOR SERVICE.
